MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; 1LYR 16FR 10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES LP Medline; 1LYR 16FR 10ML 100%SILI UM TRAY
Model Number DYND160816
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 a 16fr silicone foley catheter was placed per physician.Per the facility urine was returned, but the catheter was met with resistance and was unable to insert to bifurcation as per facility training.The foley catheter was removed and a 14fr foley catheter was inserted without difficulty.Per the facility the device is not available to be returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2022 a 16fr silicone foley catheter was placed per physician.Per the facility urine was returned, but the catheter was met with resistance and was unable to insert to bifurcation as per facility training.The foley catheter was removed and a 14fr foley catheter was inserted without difficulty.

Brand Name
Medline
Common Device Name
1LYR 16FR 10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15365063
Report Number1417592-2022-00153
Device Sequence Number7021113
Product Code OHR
UDI-Device Identifier10884389286296
UDI-Public10884389286296
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYND160816
Device Catalogue NumberDYND160816
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight88 KG